# SDR GAIA99246

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND 13 DRILL MARKS ON MCD CUT OUT INTERNAL DOUBLER EXTENDING THROUGH GILLINER STRAP HOLES FROM BS 660 TO BS 670, STR S4L TO STR S7L.  REPAIRED DRILL START MARKS ON MCD INTERNAL DOUBLER STRAP IAW RFTS N180AX-11-20568 AND N180AX-38-21961 AND 8110-3, DATED 11-1-99.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
